Lybrate.com has a nexus of the most experienced Ayurvedas in India. You will find Ayurvedas with more than 29 years of experience on Lybrate.com. You can find Ayurvedas online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment Of Erectile Dysfunction
Treatment Of Male Sexual Problems
Skin Care Treatment
Treatment of Migraine Treatment
Treatment Of Female Sexual Problems
Sexually Transmitted Disease (Std) Treatment
Cysts Removal Procedure
Chronic Skin Allergy Treatment
Treatment Of Pregnancy Problems
Submit a review for Dr. R K SinhaYour feedback matters!
I am 27years old female. After this earthquake, I always feel like either building is shaking or balance of body is not in center. Please help.
I got my periods on 18th july n ended on 21st july. And then on I inserted multiload on 26th july and after that some of the red clotting is cuming? Can I know why this is so?
I am 19 years old and I have redness on my throat and tonsils its start paining I can not eat anything. It happens per 3 months. What should I do.
My 8 years daughter has throat infection, cold for a week. Now she has developed small lump on her neck .Please suggest what it could be? And remedied for the same.
I am 24 years old female my right hand gets sense less most of the time and I am having huge hair fall.
I have mosquito bite allergy, the pr9blem is that scar or marks remain after scratching and they are not fading away. Now I have shifted to another area with almost no mosquitoes but the marks still trouble me, what can I do about it.
Hello doctor I have stomatch problems regarding navel displacement and I got not proper food. So how to reset it in naval (nabhi). Please reply on urgent.
I have dandruff problem and hairfall problem sir so suggest the best solution of this for me I respectable you for this.
I had a missed abortion 2 months ago on 11 April . I had my first period after that on 15 may. Now I got my periods on 11 June and these are heavy than earlier once. I had never got my periods earlier but this month they are earlier and that too with heavy flow and more blood clots. I am trying to conceive again. So is this normal or I should consult to a doctor ?
I am suffering from backache since last 4 years now and tried all sort of medications gels home remedies yoga but all of temporary use. I feel so shy to wear anything revealing around back neck. Please help and advise.
In order to fulfill your and your partner's desires if must understand them and along with that you need to keep a track of your mental and physical health, so that you can fulfill those desires. There is an increasing number of people with the issue of reduced sexual drive and this being a private matter are not able to come out in the open to discuss it. However, this is an issue that can only be solved by a frank discussion, and when that is done, it might seem like there was no problem in the first place.
Listed below are some things that can lead to a lower sexual drive. It is to be noted that women and men have different reasons leading to reduced libido.
- Reduced hormone levels: The most prominent cause is reduced levels of testosterone and estrogen, which are hormones required for development of sexual characteristics in males and females respectively. The levels can reduce depending on various reasons from hypogonadism to loss of ovaries to psychological stress to medications to drinking and smoking. The first step in managing this would be to establish the fact that there are reduced hormone levels and pin the cause for it. Most people respond almost immediately to replacement therapy. Additionally, in some cases, the cause for reduced hormones can be addressed when identified.
- Physiological problems: Especially in women, if there is painful intercourse, then the drive is naturally reduced. The reason for the pain could be spasms or infection and need to be identified and treated. Psychological constraints are another major reason that most females have painful intercourse. Counselling along with therapy, if required can help these patients.
- Medications: From antidepressants to antihypertensives, though they are meant to cure some medical condition, they lead to some other condition. Drugs like selective serotonin reuptake inhibitors (SSRIs), tricyclic antidepressants (TCA), and beta-adrenergic blockers are famous for their ability to reduce libido.
- Lifestyle habits: From smoking to drinking alcohol to junk food to lack of exercise, the effect on libido is very strong. Smoking decreases blood flow in general, which leads to reduced desire.
- Chronic diseases: Whether it is depression or diabetes, hypertension or hyperlipidemia, they all have an indirect effect on the sex drive of a person. Additionally, the constant stress of having to monitor health and maintain a good lifestyle has an effect on the overall health and definitely on the sex drive. In some cases, this could lead to drinking and smoking and use of medications all of which again can affect the sex drive. It goes into a vicious cycle and the patient needs to accept some facts and manage to work around the others.
It is indeed very stressful when a person finds out that he has a low sexual drive. However, it is not impossible to manage with a little help and support, both from the partner and the doctor.